Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tried Clomid, cycles prolonged with thick mucus. On HSG, didn't ovulate, spotting. What's happening ?

Good evening Dr. Lundi, I have been TTC for almost Two Years. My dr tried me on Clomid in March, early this year-2012. It really prolonged my cycle, with extremely thick cervical mucus . Since March, as opposed to my regular 23-25 Cycle days, I have had cdays from 32, 35, 50,32 and back to 23 cds. My dr.scheduled me for a HSG on this present cycle- day 10. Was supposed to ovulate on CD11 but I saw lots of EWCM dis morning and so I had sex CD 12 today the morning. As I type this text to you, I am spotting/light bleeding? What is happening? AAAAA
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello ma'am and welcome.

First of all, the light spotting will have to be evaluated and monitored to see if it is due to an implantation bleed, your menstrual cycle irregularity or a side effect of the medication.

As for the irregularity in youe cycle, I feel you are still not ready to be initiated with clomid or hCG injections. Your cycle is still irregular and it would be best to first regularize your menstrual cycle and only then initiate TTC and the medications to support it.

Hope this helps.

Best wishes.
Answered: Thu, 10 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor